Discussions that mention pravachol

High Cholesterol board


I recently started taking Tricor. At first I had no problems but now I have many severe side effects. For one thing since I have been taking Tricor my appetite has increased. I have put on weight since beginning Tricor. Now I have severe diarrhea. I also woke up with the worst nightmare I have had and hours later still have the anxiety from it. My lower legs have begun to ache and I have been very short tempered since starting Tricor. I have tried Lipitor, Crestor, Pravachol, with similar side effects. My MD told me that if Tricor didn’t work he would try Zetia. I seem to be one of those people who just can’t tolerate cholesterol medications. I do take Niaspan, fish oil, blueberries, and other supplements.
Comments appreciated, thanks.
I took lipitor and suffered muscle weakness and memory loss. Can't say i suffered nightmares. Now i find out my liver is messed up, don't know what yet. I will see my dr 11-15, can't wait to see what now. I tried zetaia also, but quit after severe back pain. Refused the pravachol, i guess i just can't takie cholesterol meds. I now take artichoke extract and minute maid o.j. cholesterol kind. good luck.